# SDR CALA2020012300209

- Difficulty date: January 20, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 99,615 hours, 13,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK L1 DOOR  EMERGENCY LIGHT POWER PACK M33424  BATTERY WAS FOUND WITH LOW CAPACITY.
